MathSciNet Relay Station
MathSciNet bibliographic data
MR677998 58E20 (53C05 81E10)
Parker, Thomas H. Gauge theories on four-dimensional Riemannian manifolds. Comm. Math. Phys. 85 (1982), no. 4, 563–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement